MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2020.
 
Event or Problem Description
The customer reported battery ordered, did not display the manufacture date in the pneumatics screen.The unit was in clinical use at the time the reported issue was discovered.However, there was no patient harm reported.
 
Additional Manufacturer Narrative
G4: 10sep2020, b4: 14sep2020.The battery was returned by the customer and a replacement order for the customer was confirmed.The reported problem was duplicated and confirmed by a philips failure investigation (fi) technician.The visual inspection showed that a battery had been received with no anomalies noted.Furthermore, a failure investigation (fi) technician installed returned battery into a fi ventilator to duplicate the reported issue of a battery ordered not displaying the manufacture date in the pneumatics screen.Fi technician identified the failure of the battery to display the manufactured date on the ventilator is due to corrupt data on the battery eeprom.This is further supported by the erroneous gas gauge report of a maximum lifetime temperature of 292 degrees celsius that was pulled from the battery.The battery cells appear to be in good health according to charging measurements provided by r&d.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key9947070
Report Number2031642-2020-01267
Device Sequence Number11460585
Product Code MNT
UDI-Device Identifier00884838020429
UDI-Public00884838020429
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PATIENT CIRCUIT, MASK, AND HUMIDIFIER